# SDR GLBA20100622F

- Difficulty date: June 21, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 29,482 hours, 36,320 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 150.60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP, A CRACK WAS FOUND IN THE FRAME ANGLE AT FS 150 AT THE ATTACH POINT FOR THE LOWER PAX DOOR STRUT MOUNTS UPPER AFT NUTPLATE AREA.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-53-034. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
